MathSciNet Relay Station
MathSciNet bibliographic data
MR2746951 20G40 (05C25 60B15 60B99)
Breuillard, Emmanuel; Gamburd, Alex Strong uniform expansion in ${\rm SL}(2,p)$. Geom. Funct. Anal. 20 (2010), no. 5, 1201–1209.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement